liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Complexes of t-colorable graphs
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Department of Mathematics, University of Miami, Coral Gables, FL 33124-4250, United States, Department of Mathematics, Washington University, St. Louis, MO 63130, United States.
2003 (English)In: SIAM Journal on Discrete Mathematics, ISSN 0895-4801, Vol. 16, no 3, 371-389 p.Article in journal (Refereed) Published
Abstract [en]

We study the simplicial complex of t-colorable graphs on n vertices. We prove this complex is homotopy equivalent to a wedge of spheres all of dimension n(t - 1) - (2t) - 1 when t = 2 and when t = n - 3. We show that such a homotopy equivalence does not hold for general t and n.

Place, publisher, year, edition, pages
2003. Vol. 16, no 3, 371-389 p.
Keyword [en]
Chromatic number, Discrete Morse theory, Monotone graph property
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-46692DOI: 10.1137/S0895480100366968OAI: diva2:267588
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Linusson, Svante
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
SIAM Journal on Discrete Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link